Addendum: The case of closed surfaces (Boundary value problems on planar graphs and flat surfaces with integer cone singularities I: The Dirichlet problem)

Sa'ar Hersonsky

Research output: Contribution to journalArticlepeer-review

Abstract

We extend our discrete uniformization theorems for planar, m-connected, Jordan domains [1] to closed surfaces of genus m ≥ 1.

Original languageEnglish
Pages (from-to)247-250
Number of pages4
JournalJournal fur die Reine und Angewandte Mathematik
Volume2016
Issue number713
DOIs
StatePublished - 1 Apr 2016
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics (all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Addendum: The case of closed surfaces (Boundary value problems on planar graphs and flat surfaces with integer cone singularities I: The Dirichlet problem)'. Together they form a unique fingerprint.

Cite this